MathSciNet Relay Station
MathSciNet bibliographic data
MR2203627 (2006k:14110) 14P10
Marshall, M. Real reduced multirings and multifields. J. Pure Appl. Algebra 205 (2006), no. 2, 452–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement